Geometrische Sätze.
Journal für die reine und angewandte Mathematik (1828)
- Volume: 3, page 196-198
- ISSN: 0075-4102; 1435-5345/e
Access Full Article
topHow to cite
topClausen, Th.. "Geometrische Sätze.." Journal für die reine und angewandte Mathematik 3 (1828): 196-198. <http://eudml.org/doc/183101>.
@article{Clausen1828,
author = {Clausen, Th.},
journal = {Journal für die reine und angewandte Mathematik},
language = {ger},
pages = {196-198},
title = {Geometrische Sätze.},
url = {http://eudml.org/doc/183101},
volume = {3},
year = {1828},
}
TY - JOUR
AU - Clausen, Th.
TI - Geometrische Sätze.
JO - Journal für die reine und angewandte Mathematik
PY - 1828
VL - 3
SP - 196
EP - 198
LA - ger
UR - http://eudml.org/doc/183101
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.